RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 2, Pages 217–232 (Mi tmf3580)  

This article is cited in 4 scientific papers (total in 5 papers)

Coordinate asymptotic behavior of the solution of the scattering problem for the Schrödinger equation

V. S. Buslaev, M. M. Skriganov


Abstract: A study is made of the asymptotic behavior of the solution of the scattering problem for a multidimensional Schrödinger equation as $x\to\infty$. The potential is assumed to vary smoothly and decrease more rapidly than the Coulomb potential. The asymptotic behavior of the solution of the scattering problem corresponding to the plane wave eikx contains special functions in the neighborhood of the direction of $k$. The singularities of the scattering amplitude are described; these also arise only in this direction.

Full text: PDF file (1585 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:2, 465–476

Bibliographic databases:

Received: 26.03.1973

Citation: V. S. Buslaev, M. M. Skriganov, “Coordinate asymptotic behavior of the solution of the scattering problem for the Schrödinger equation”, TMF, 19:2 (1974), 217–232; Theoret. and Math. Phys., 19:2 (1974), 465–476

Citation in format AMSBIB
\Bibitem{BusSkr74}
\by V.~S.~Buslaev, M.~M.~Skriganov
\paper Coordinate asymptotic behavior of the solution of the scattering problem for the Schr\"odinger equation
\jour TMF
\yr 1974
\vol 19
\issue 2
\pages 217--232
\mathnet{http://mi.mathnet.ru/tmf3580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468795}
\zmath{https://zbmath.org/?q=an:0291.35020}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 2
\pages 465--476
\crossref{https://doi.org/10.1007/BF01035947}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3580
  • http://mi.mathnet.ru/eng/tmf/v19/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Merkur'ev, “Coordinate asymptotic behavior of $(3\to 3)$ wave functions for a system of three charged particles”, Theoret. and Math. Phys., 32:2 (1977), 680–694  mathnet  crossref  mathscinet
    2. D. I. Abramov, “Quasiclassical scattering of fast particles near singularities of the classical cross section”, Theoret. and Math. Phys., 52:2 (1982), 794–803  mathnet  crossref  mathscinet  isi
    3. V. M. Babich, “Formal power series and their applications to mathematical theory of diffraction”, J. Math. Sci. (N. Y.), 194:1 (2013), 1–7  mathnet  crossref  mathscinet
    4. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    5. V. A. Gradusov, S. L. Yakovlev, “Perturbation theory in the scattering problem for a three-particle system”, Theoret. and Math. Phys., 191:1 (2017), 524–536  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:245
    Full text:80
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019